# SDR USAA2009031890624

- Difficulty date: February 18, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 72,035 hours, 44,142 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545815108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C24 - MAJOR REPAIR - EXFOLIATION CORROSION ON FLOORBEAM T-CHORD AT BS 345 BETWEEN LBL 2 TO LBL 12.  REPAIRED FLOORBEAM T-CHORD AT BS 345 BETWEEN LBL 2 TO LBL 12 IAW B737 SRM 53-10-51.
